Alert archive / Indiana / River Flood Warnings in 2013
River Flood Warning 234, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Dec 21, 2013, 12:14 PM EST for Henry County, Rush County, Shelby County, Indiana. It was in force for 58 hr.
The area
The counties it named.
The facts
- Issued
- Dec 21, 2013, 12:14 PM EST (17:14 UTC)
- Expired
- Dec 23, 2013, 10:42 PM EST
- In force
- 58 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Henry County, IN, Rush County, IN, Shelby County, IN
The radar
The Indianapolis radar (KIND), 62 km from the middle of the area, began a volume at 17:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Blue River (IN) at Carthage (CARI3). The gauge peaked at 11.96 ft at Dec 22, 2013, 10:00 AM EST.
- Action stage
- 5 ft
- Minor stage
- 7 ft
- Moderate stage
- 10 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03361000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Dec 21, 12:08 PM EST, 6 minutes earlier.
Area forecast discussion, Dec 21, 12:08 PM EST, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1208 PM EST SAT DEC 21 2013 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 249 AM EST SAT DEC 21 2013 A WET DAY WILL BE IN STORE TODAY AS A FRONTAL BOUNDARY SLOWLY SAGS ACROSS THE STATE. A WARM AND MOIST AIR MASS IN COMBINATION WITH THE PASSING FRONT AND A PASSING UPPER LEVEL WEATHER DISTURBANCE WILL RESULT IN ABUNDANT RAINFALL TODAY AND TONIGHT. FLOOD WATCHES REMAIN IN EFFECT FOR MUCH OF CENTRAL INDIANA. THE COLD FRONT WILL PUSH SOUTHEAST OF INDIANA ON SUNDAY AND THE BULK OF THE PRECIPITATION WILL BE OVER. ONLY A FEW LIGHT RAIN SHOWERS WILL BE POSSIBLE ON SUNDAY MORNING BEFORE ENOUGH COLD AIR ARRIVES ON SUNDAY AFTERNOON FOR ANY LINGERING PRECIPITATION TO FALL ONLY AS SNOW. DRY WEATHER IS EXPECTED TO PERSIST FOR MUCH OF THE NEXT WORK WEEK AS COLD...POLAR AIR RETURNS TO THE OHIO VALLEY. && .NEAR TERM /UPDATE FOR TODAY/... ISSUED AT 927 AM EST SAT DEC 21 2013 ONLY MINOR ADJUSTMENTS MADE TO HOURLY TEMPERATURES AND DEWPOINTS TODAY. OTHER ELEMENTS ARE ON TARGET. PREVIOUS NEAR TERM DISCUSSION ISSUED AT 249 AM EST SAT DEC 21 2013. ITS GONNA RAIN! SURFACE ANALYSIS EARLY THIS MORNING SHOWS LOW PRESSURE CENTERED OVER SW ONTARIO ALONG WITH A COLD FRONT STRETCHING ACROSS CENTRAL INDIANA TO NORTHEAST ARKANSAS...WHERE YET ANOTHER AREA OF LOW PRESSURE WAS FOUND. RADAR SHOWS ABUNDANT RAIN...FALLING ACROSS ALMOST THE ENTIRE FORECAST AREA. NATIONAL RADAR MOSAICS SHOW AN EXTENDED AREA OF RAINFALL STRETCHING FROM MISSOURI...ACROSS OKLAHOMA TO WESTERN TEXAS. WATER VAPOR IMAGERY SHOWS A VERY IMPRESSIVE TROUGH OVER THE CENTER OF THE UNITED STATES WITH A TROPICAL FLOW OF MOISTURE STREAMING INTO THE OHIO VALLEY FROM THE PACIFIC...AND ACROSS MEXICO AND TEXAS. MANY FAVORABLE CONDITIONS CONTINUE TO EXIST FOR RAIN TODAY. THE NAM AND GFS BOTH PUSH A STRONG SHORT WAVE TOWARD INDIANA FROM THE SOUTHWEST TODAY IN THE QUICK FLOW ALOFT. GREAT MOISTURE REMAINS IN PLACE WITH THE TROPICAL FLOW ALOFT. 305K ISENTROPIC SURFACE REMAINS FAVORABLE WITH DECENT LIFT THROUGH THE DAY WITH SPECIFIC HUMIDITIES OVER 6 G/KG. TIME HEIGHT SECTIONS SHOW DEEP SATURATION TODAY AND TONIGHT WITH GOOD LIFT. FORECAST SOUNDINGS ALSO SHOW DEEP SATURATION UNTIL AFTER 06Z SUN. LOWER LEVEL Q VECTORS ALSO SHOW FAVORABLE CONVERGENCE ACROSS THE FORECAST AREA. THIS AFTERNOON AND TONIGHT THE GFS ALSO PUSHES A VERY STRONG LOWER LEVEL JET OF 50-60 KNOTS INTO THE OHIO VALLEY. PRECIPITABLE WATER IN THE FORECAST SOUNDINGS ALSO REMAINS AT VERY HIGH LEVELS...OVER 1.20 INCHES. THUS WITH ALL OF THESE FAVORABLE INGREDIENTS WILL CONTINUE THE 100 POPS FOR TODAY. GIVEN THE EXPECTED RAINFALL WILL TREND HIGHS TOWARD THE 3 HOURLY MAVMOS VALUES. && .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... ISSUED AT 249 AM EST SAT DEC 21 2013 DO YOU LOVE A RAINY NIGHT? LIGHTNING WILL NOT BE LIGHTING UP THE SKY AS INSTABILITY REMAINS QUITE LIMITED. RAIN IS EXPECTED TO CONTINUE TONIGHT AS THE PREVIOUSLY MENTIONED DETAILS...FAVORABLE AND STRONG LOWER LEVEL JET...DEEP MOISTURE AVAILABLE...APPROACHING STRONG WAVE AND GOOD Q VECTOR CONVERGENCE ALL REMAIN IN PLACE DURING THE EVENING HOURS. THUS WILL ONCE AGAIN USE 100 POPS TONIGHT AND WITH PRECIPITABLE WATER IN THE FORECAST SOUNDINGS STILL OVER 1.20 INCHES THE FLOOD WATCH WILL STILL NEED TO REMAIN IN PLACE. THE GOOD NEWS IS THAT THE GFS AND NAM BOTH SUGGEST A DRY SLOT BEGINNING TO WORK INTO THE AREA AFTER 06Z SUN. FORECAST SOUNDINGS BEGIN TO SHOW SOME DRYING AS THE BEST FORCING AND LOWER LEVEL JET DYNAMICS BEGIN TO EXIT THE AREA AND PULL TO THE NORTHEAST. THUS WILL BEGIN TO TREND POPS LOWER AFTER 06Z SUNDAY AS SOME OF THE FAVORABLE CONDITIONS FOR RAIN WILL BE LOST. AS FOR TEMPS...GIVEN THE EXPECTED RAIN FALL WILL TREND LOWS AT OR ABOVE MAVMOS VALUES. GFS AND NAM BOTH CONTINUE TO DEPICT BROAD CYCLONIC FLOW ACROSS CENTRAL INDIANA ON SUNDAY AS LOW PRESSURE PULLS QUICKLY TO THE NORTHEAST. STRONGER COLD AIR ADVECTION REMAINS IN PLACE THROUGH THE DAY ON SUNDAY AS 850MB TEMPS START AT 7C AT 12Z SUNDAY...BUT END THE DAY NEAR -2C WITH MORE COLD AIR TO COME. FORECAST SOUNDINGS SUGGEST DEEP MOISTURE IS LOST...HOWEVER THE SOUNDINGS DO SHOW A LOWER LEVEL OF HIGH RH TRAPPED NEAR THE SURFACE BENEATH AN INVERSION. THIS INDICATES COLD AIR STRATOCU. THUS WILL KEEP A MENTION OF A FLURRY OR SHOWER THROUGH THE DAY ON SUNDAY GIVEN THE TRAPPED LOWER LEVEL MOISTURE BUT LIMITED FORCING. AS FOR TEMPS WILL LOOK FOR HIGHS EARLY IN THE DAY WITH TEMPS FALLING THROUGH THE AFTERNOON AS THE COLD AIR ADVECTION CONTINUES. SUNDAY NIGHT THROUGH MONDAY NIGHT THE GFS AND NAM DEPICT THE BROAD UPPER TROUGH THAT WILL BE IN PLACE TO THE WEST SLOWLY PUSHING THROUGH THE OHIO VALLEY. MEANWHILE AT THE SURFACE...COLD HIGH PRESSURE WILL BE BUILDING ACROSS THE AREA FROM THE NORTHWEST. FORECAST SOUNDINGS FAIL TO SHOW DEEP MOISTURE AVAILABLE AS THESE UPPER DYNAMICS PASS. HOWEVER THE LINGERING...TRAPPED LOWER LEVEL MOISTURE REMAINS PRESENT. THUS WILL KEEP A LOW POP MENTION THROUGH THIS PERIOD FOR THE OCCASIONAL SNOW SHOWER. GIVEN THE EXPECTED COLD AIR ADVECTION WILL TREND HIGHS AND LOWS ON SUNDAY NIGHT THROUGH MONDAY COOLER THAN MAVMOS. && .LONG TERM /TUESDAY THROUGH FRIDAY/... ISSUED AT 310 AM EST SAT DEC 21 2013 THERE ARE SOME DISCREPANCIES IN THE LONG TERM MODELS IN REGARDS TO THE TIMING/PLACEMENT OF THE UPPER LOW MOVING THROUGH ONTARIO AND HOW MUCH COLD AIR FROM THIS FEATURE MAKES ITS WAY INTO CENTRAL INDIANA. GENERALLY FOLLOWED THE ALLBLEND GUIDANCE BUT SHOULD BE NOTED THAT CONFIDENCE IN TEMPERATURES FOR WEDNESDAY NIGHT THROUGH FRIDAY IS LESS THAN AVERAGE GIVEN THE MODEL VARIABILITY. COLD HIGH PRESSURE WILL SLIDE ACROSS CENTRAL INDIANA TUESDAY AND TUESDAY NIGHT. ON THE BACK SIDE OF THE HIGH ON WEDNESDAY SOME WARM ADVECTION WILL OCCUR...ALLOWING TEMPERATURES TO RETURN TO NORMAL. BY WEDNESDAY NIGHT AN UPPER TROUGH WILL APPROACH WITH A WEAK SURFACE COLD FRONT REFLECTION THAT WILL MOVE THROUGH THE AREA ON THURSDAY. THESE FEATURES WILL BRING VERY LOW CHANCES FOR SNOW TO THE AREA WITH SOME FORCING BUT LITTLE AVAILABLE MOISTURE. TEMPERATURES WILL RETURN TO BEING COLDER THAN NORMAL AFTER THE COLD FRONTAL PASSAGE AS COLD HIGH PRESSURE AGAIN BUILDS OVER THE AREA. && .AVIATION /DISCUSSION FOR THE 21/18Z TAFS/... ISSUED AT 1208 PM EST SAT DEC 21 2013 VERY POOR FLYING CONDITIONS TO PERSIST THROUGHOUT THE PERIOD. RAINFALL...OCCASIONALLY HEAVY...WILL STREAM ACROSS THE AREA NORTH OF A BOUNDARY STALLED TO OUR SOUTH. CEILINGS AND TO A LESSER EXTENT VISIBILITIES HAVE GENERALLY BEEN POOR...ALTHOUGH SOME BRIEF FLUCTUATIONS INTO MVFR HAVE OCCURRED. WILL CARRY TEMPO GROUPS ALL BUT LAF FOR THIS INTO LATE AFTERNOON...BEFORE BRINGING ALL SITES DOWN TO LIFR THIS EVENING AND OVERNIGHT. WHILE PRECIP WILL LIKELY END LATE TONIGHT SAVE FOR DRIZZLE...LOW LEVEL MOISTURE WILL REMAIN TRAPPED BELOW A STOUT INVERSION...AND THUS DO NOT EXPECT CEILINGS TO LIFT OUT OF IFR UNTIL AFTER THE PERIOD. WINDS WILL BE QUITE VARIABLE FOR THE NEXT SEVERAL HOURS...BUT SHOULD REMAIN 10KT OR BELOW. WINDS WILL LIKELY SWING AROUND TO NORTHWESTERLY AND THEN WESTERLY LATE TONIGHT...PERHAPS IN THE 10-12KT RANGE AT TIMES. GUSTS INTO THE LOW TO MID 20KT RANGE WILL BE POSSIBLE FROM MID MORNING ON TOMORROW. LOW LEVEL WIND SHEAR COULD BE AN ISSUE AT BMG TONIGHT...BUT THIS IS UNCERTAIN. NAM WOULD BRING STRONG LOW LEVEL WINDS ACROSS ALL SITES BUT APPEARS TO BE TOO FAR NORTH WITH THE OVERALL SYSTEM. WILL INSTEAD LEAN TOWARD REMAINING MODELS AND KEEP STRONGEST LOW LEVEL WINDS TO THE SOUTH/SOUTHEAST OF THE TAF SITES. && .IND WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH SUNDAY MORNING FOR INZ021-028>031-035>049- 051>057-060>065-067>072. && SYNOPSIS...PUMA NEAR TERM...TUCEK SHORT TERM...PUMA LONG TERM...CP AVIATION...NIELD VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Dec 21, 3:38 AM EST, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 338 AM EST SAT DEC 21 2013 INZ021-028>031-035>049-051>053-060-067-220845- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-SULLIVAN- KNOX- 338 AM EST SAT DEC 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: HEAVY RAIN IS EXPECTED TODAY AND TONIGHT. A FLOOD WATCH IS IN EFFECT. HAZARDS: HEAVY RAIN RESULTING IN THE FLOODING OF FIELDS...ROADS AND STREAMS. TIMING: TODAY AND TONIGHT. DISCUSSION: A STRONG LOW PRESSURE SYSTEM WILL MOVE FROM TEXAS TONIGHT TO NEW ENGLAND SUNDAY BRINGING WIDESPREAD HEAVY RAIN TO CENTRAL INDIANA. THE RAIN WILL BE HEAVIEST TODAY AND TONIGHT AND WILL AVERAGE 2 TO 4 INCHES ACROSS ALL OF CENTRAL INDIANA. EXPECT FLOODING ISSUES TO DEVELOP ON MANY ROADS ACROSS THE SOUTHERN COUNTIES BY SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: SOME LIGHT SNOW IS POSSIBLE LATE SUNDAY AFTERNOON THROUGH MONDAY AND AGAIN WEDNESDAY NIGHT AND THURSDAY. HAZARDS: SLICK SURFACES DUE TO SMALL ACCUMULATIONS OF LIGHT SNOW. TIMING: LIGHT SNOW CHANCES ON SUNDAY AFTERNOON THROUGH MONDAY. DISCUSSION: PRECIPITATION CHANGE TO SNOW SUNDAY AFTERNOON WILL BE BRIEF AND MINIMAL SNOW ACCUMULATION IS EXPECTED. RIVER FLOODING WILL LIKELY DEVELOP SATURDAY NIGHT AND LAST THROUGH MUCH OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED BUT REPORTS OF RAINFALL OR FLOODING TODAY AND TONIGHT WOULD BE APPRECIATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ054>057-061>065-068>072-220845- MORGAN-JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 338 AM EST SAT DEC 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: HEAVY RAIN IS EXPECTED TODAY AND TONIGHT. A FLOOD WATCH IS IN EFFECT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS. HAZARDS: HEAVY RAIN RESULTING IN THE FLOODING OF FIELDS...ROADS AND STREAMS. LIGHTNING AND DAMAGING WINDS WILL BE THE MAIN THREATS FROM ANY ISOLATED THUNDERSTORMS. TIMING: TODAY AND TONIGHT. DISCUSSION: A STRONG LOW PRESSURE SYSTEM WILL MOVE FROM TEXAS TONIGHT TO NEW ENGLAND SUNDAY BRINGING WIDESPREAD HEAVY RAIN TO CENTRAL INDIANA. THE RAIN WILL BE HEAVIEST TODAY AND TONIGHT AND WILL AVERAGE 2 TO 4 INCHES ACROSS ALL OF CENTRAL INDIANA. EXPECT FLOODING ISSUES TO DEVELOP ON MANY ROADS ACROSS THE SOUTHERN COUNTIES BY SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: SOME LIGHT SNOW IS POSSIBLE LATE SUNDAY AFTERNOON THROUGH MONDAY AND AGAIN WEDNESDAY NIGHT AND THURSDAY. HAZARDS: SLICK SURFACES DUE TO SMALL ACCUMULATIONS OF LIGHT SNOW. TIMING: LIGHT SNOW CHANCES ON SUNDAY AFTERNOON THROUGH MONDAY. DISCUSSION: PRECIPITATION CHANGE TO SNOW SUNDAY AFTERNOON WILL BE BRIEF AND MINIMAL SNOW ACCUMULATION IS EXPECTED. RIVER FLOODING WILL LIKELY DEVELOP SATURDAY NIGHT AND LAST THROUGH MUCH OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED BUT REPORTS OF RAINFALL OR FLOODING TODAY AND TONIGHT WOULD BE APPRECIATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) PUMA
In the hours before
Local storm report, Dec 21, 10:17 AM EST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1017 AM EST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM HEAVY RAIN FRANKLIN 39.49N 86.06W
12/21/2013 M2.75 INCH JOHNSON IN TRAINED SPOTTER
RAINFALL OVER PAST 14 HOURS. STANDING WATER IN YARD.
STILL RAINING.
&&
DRTLocal storm report, Dec 21, 10:37 AM EST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1037 AM EST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 AM FLOOD 5 E BLOOMINGTON 39.17N 86.43W
12/21/2013 MONROE IN PUBLIC
REPORTS OF BRIDGES ALONG BRUMMETTS CREEK BEING
OVERTOPPED
&&
ELBLocal storm report, Dec 21, 11:21 AM EST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1121 AM EST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 AM HEAVY RAIN 5 SW BLOOMINGTON 39.12N 86.59W
12/21/2013 M2.50 INCH MONROE IN TRAINED SPOTTER
AMOUNT IS STORM TOTAL PRECIPITATION
&&
ELBLocal storm report, Dec 21, 11:23 AM EST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1123 AM EST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1123 AM HEAVY RAIN 3 SW WILLIAMS 38.77N 86.68W
12/21/2013 M2.15 INCH MARTIN IN CO-OP OBSERVER
AMOUNT IS STORM TOTAL PRECIPITATION
&&
ELBLocal storm report, Dec 21, 11:28 AM EST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1128 AM EST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 AM FLOOD CAMBY 39.66N 86.31W
12/21/2013 MARION IN NWS EMPLOYEE
STREET FLOODING IN PROGRESS.
&&
NIELDLocal storm report, Dec 21, 11:45 AM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1145 AM EST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM FLOOD CAMBY 39.66N 86.31W
12/21/2013 MARION IN NWS EMPLOYEE
STREET FLOODING IN PROGRESS.
&&
DRTThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 21, 8:02 AM EST | Areal Flood Warning | IND | Clay, Daviess, Greene, Knox, Martin, Owen and 4 more | 51 hr |
| Dec 21, 8:05 AM EST | Areal Flood Warning | IND | Bartholomew, Boone, Brown, Hamilton, Hendricks, Jackson and 5 more | 51 hr |
| Dec 21, 8:06 AM EST | Areal Flood Warning | IND | Decatur, Delaware, Hancock, Henry, Jennings, Madison and 3 more | 51 hr |
| Dec 21, 12:14 PM EST | River Flood Warning | IND | Boone, Marion | 32 hr |
| Dec 21, 12:14 PM EST | River Flood Warning | IND | Marion | 24 hr |
| Dec 21, 2:58 PM EST | River Flood Warning | IND | Bartholomew | 32 hr |
| Dec 21, 5:31 PM EST | Flash Flood Warning | IND | Daviess, Greene, Knox, Lawrence, Martin, Monroe | 11 hr |
| Dec 21, 5:56 PM EST | Flash Flood Warning | IND | Bartholomew, Brown, Jackson, Lawrence, Monroe | 11 hr |
| Dec 21, 6:16 PM EST | Areal Flood Warning | IND | Fountain, Montgomery, Parke, Putnam, Tippecanoe, Vermillion and 1 more | 24 hr |
| Dec 21, 6:19 PM EST | Areal Flood Warning | IND | Boone, Carroll, Clinton, Delaware, Hamilton, Howard and 3 more | 24 hr |
| Dec 21, 6:36 PM EST | Flash Flood Warning | IND | Hancock, Hendricks, Johnson, Marion, Monroe, Morgan and 2 more | 10 hr |
| Dec 21, 6:41 PM EST | Flash Flood Warning | IND | Clay, Greene, Knox, Owen, Putnam, Sullivan and 1 more | 10 hr |
Nearby
River Flood Warnings in Indiana, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.